# SDR ZW0A0103401

- Difficulty date: June 8, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,676 hours, 5,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE AFT ACCESSORY COMPT FOUND A CRACK IN ANGLE ON SIDE, LT VENT BOX AT STA 1510.  INSTALLED NEW ANGLE ON ACFT WITH RIVETS PER SRM 51-10-02, PAGE 2.
